It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board

  • Plaquenil side effects??

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-27-2012, 06:31 PM   #1
    AliAli2012
    Newbie
    (female)
     
    AliAli2012's Avatar
     
    Join Date: Feb 2012
    Location: Virginia
    Posts: 2
    AliAli2012 HB User
    Unhappy Plaquenil side effects??

    Okay, so I have been taking Plaquenil since May 1st. So that's what, 27 days? Ever since the beginning of this week, I have been up and down, mad and happy, energetic and out of it. I have been moody, evil, irritable. Then laughing, fun, and so forth. Back story: In 2008 I suffered from postpartum psychosis and panis disorder after having my son, then came the horrible depresion. I am still on meds (Prozac, Clonozapam). I have been taken off of two others some time ago by my Psych because I am improving. Now, on Plaquenil and I am going crazy. AND I AM STILL IN PAIN. I know plaquenil takes some time to kick in, so I'm okay with that. I mean I had the pain all this time, it can only get better..... SO I THOUGHT. Now I am going out of my mind? Is anyone else hearing something familiar. I take Plaq for SLE. I will STOP immediately if this is causing mental issues. I rather be in pain, then ever, ever, ever go through a mental illness again. I know I need to talk to my rheumy, but It's Sunday and Monday is Memorial Day, then she's off until mid June, so...... I either talk to one of her colleagues on Tuesday or go to me General Doc. In the meantime, I wondered if anyone else has had mental issues? I mean I can literally feel my mood changing for absolutely no reason...... I can't believe this..... (Forgot to mention I also have fibromyalgia and I am 33 year old female.

    Last edited by AliAli2012; 05-27-2012 at 06:34 PM. Reason: adding something

     
    Sponsors Lightbulb
       
    Closed Thread

    Tags
    depression anxiety stress sadness, lupus (sle), mental illness, prozac



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:19 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!